Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Lump on sides of testicles where Spermatocele was removed. Pain in scrotum, pelvic area. Concerned?

My husband has a lump on the side of his testicle . It s almost like another testicle. A couple of years ago, he had a spermatocele removed from the same area. He has begun experiencing a dull ache in his scortum and pelvis area. Just the last 2 days he can t maintain an erection . He has a doctors appointment, but should we be very concerned?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query Based on the fact that you stated and the previous history of spermatocele being operated it could be either recurrence of spermatocele or may be a simple epididymal cyst.However final diagnosis can be confirmed only on clinical examination and ultrasound scanning study.The loss of erection could be due to pain and anxiety This will be settled once his present problem of lump gets cured.Consult some Urologist for examination and evaluation.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor